IEEE - Institute of Electrical and Electronics Engineers, Inc. - Nonlinear Model of Synchronous Machines with Saliency

Author(s): G. Xie ; R. S. Ramshaw
Sponsor(s): IEEE Power Engineering Society
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 September 1986
Volume: EC-1
Page(s): 198 - 204
ISSN (Paper): 0885-8969
ISSN (Online): 1558-0059
DOI: 10.1109/TEC.1986.4765755
Regular:

A general nonlinear mathematical model of synchronous machines is normalized using the principle of equal mmf for magnetically coupled coils. By introducing both static and dynamic magnetic... View More

Advertisement